This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Yu. A. Mitropol'skii and O. B. Lykova, Integral Manifolds in Nonlinear Mechanics [in Russian], Nauka, Moscow (1973).
Yu. A. Mitropol'skii, “On a study of the integral manifold for a system of nonlinear equations with variable coefficients,” Ukr. Mat. Zh.,10, No. 3, 270–279 (1958).
A. M. Samoilenko and V. L. Kulik, “On the question of existence of Green's function for an invariant torus problem,” Ukr. Mat. Zh.,27, No. 3, 348–359 (1975).
G. A. Kurina, “On an operator Ricatti equation not solved with respect to the derivative,” Differents. Uravn.,22, No. 10, 1917–1921 (1986).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 40, No. 4, pp. 515–518, July–August, 1988.
About this article
Cite this article
Grod, I.N. Continuous dependence on parameters of the bounded solution of a Riccati differential equation. Ukr Math J 40, 442–445 (1988). https://doi.org/10.1007/BF01057210
- Differential Equation
- Continuous Dependence
- Riccati Differential Equation